Skip to main content

Browse by Publisher

Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.

Article

Guth, Larry, Hickman, Jonathan, Iliopoulou, Marina (2019) Sharp Estimates for Oscillatory Integral Operators via Polynomial Partitioning. Acta Mathematica, 223 (2). pp. 251-376. ISSN 0001-5962. (doi:10.4310/ACTA.2019.v223.n2.a2) (KAR id:75575)
[thumbnail of final version  L_p estimates.pdf] [thumbnail of Oscillatory integral operators.pdf]
Preview
This list was generated on Wed Dec 1 02:49:51 2021 GMT.